# SDR 2000ZZZX275

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N207PC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605008
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt Tray
- Part number: 4523050
- Condition: Mismanufactured
- Location: Tail
- Part time: 573 hours
- Component: Artex, 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE INSPECTION FOR FUNCTIONAL CHECK OF ARTEX ELT 110-4, SEVERAL DISCREPANCIES WERE NOTED.  AIRFRAME MANUFACTURER DID NOT PROVIDE ANY CHAFE PROTECTION FOR WIRES AND ANTENNA CABLE COMING THROUGH HOLE IN UPPER FUSELAGE SKIN IN FRONT OF THE ELT TRANSMITTER.  THE WIRING WAS SHOWING SIGNS OF CHAFING.  THE ELT MOUNTING TRAY ASSY, P/N 452-3050, RETAINING CAP HAD ONLY ONE OF TWO SCREWS ENGAGED.  IT WAS IMPOSSIBLE TO FASTEN THE SECOND SCREW.  ON EXAMINATION, THE INNER TAG OF THE SOUTHCO SCREW CLIP WOULD NOT ENGAGE THE HOLE IN THE MOUNTING TRAY DUE TO THE HOLE CENTER DRILLED TOO LOW ON THE TRAY FOR THE SCREW CLIP.
